# SDR S2YA04022

- Difficulty date: June 20, 2004
- Submitted: February 2, 2005
- Operation: Air carrier
- Aircraft: N356SK
- Make and model: Dorner DO328300
- Aircraft serial: 3163
- Engine: Pwa PW306B
- System (JASC): 2421 · AC Generator-Alternator
- Part: Control Panel
- Part number: 230GC02Y03
- Condition: Inoperative
- Location: Lt Generator
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF FLIGHT, THE CREW NOTED A CAS MESSAGE FOR LT GENERATOR FAIL.  THE CREW ABORTED TAKEOFF AND RETURNED TO THE GATE.  MX INSPECTED THE SYSTEM AND REPLACED THE 1VE PANEL.  MX RETURNED THE AC TO SERVICE WITH NO FURTHER DEFECTS. (K)
